Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

Djabri, Z., Schaefer, Edward F., Smart, Nigel P. (2000) Computing the p-Selmer group of an elliptic curve. Transactions of the American Mathematical Society, 352 (12). pp. 5583-5597. ISSN 0002-9947. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16388)

This list was generated on Fri Aug 14 02:01:58 2020 BST.